# SDR QXEA200400350

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 6,607 hours, 5,017 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2560, NOSE WHEEL STEERING INOPERABLE.  THE CREW PERFORMED THE CHECKLIST AND THE FAULT WAS CLEARED.  THE AIRCRAFT WAS TAXIED AND COULD NOT DUPLICATE THE FAULT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
